# SDR AALA201810169015

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,921 hours, 30,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE LOOSE ON THE R4 DOOR.  MAINTNENCE REPLACED THE SLIDE BUSTLE IAW AMM 25-60-50 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
